# SDR USAASB03187

- Difficulty date: October 17, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- Engine: Cfmint CFM563B1US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT FROM IAH, EN ROUTE TO PHL, CREW SHUTDOWN THE NR 2 ENGINE DUE TO HIGH OIL TEMPERATURE.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT IAH AND LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 15 MINUTES.
